# SDR GTIA2025121539200

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N746NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12423
- Aircraft time: 2,159 hours, 875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 61681
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,174 hours, 518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP-R/R MEGAPHONE IAW SPIRI A/C DRAWING A321 NEO EMERGENCU EQUIP OPS CEHCMK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME
